# SDR 9519263247

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target Bolt
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECEIVED L/G DOORS NOT CLOSED MESSAGE ON ECAM.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOOR UPLOCK TARGET BOLT.  OPERATIONAL CHECK OK.
